# SDR REXA2013101702132

- Difficulty date: October 17, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 14,198 hours, 8,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD INTERCOSTAL HAS CORROSION BETWEEN FRAMES 364 AND 349, JUST TO THE RT OF S27R, IN FWD E & E BAY.  R & R RT INBD INTERCOSTAL IAW SRM 51-42-06, 51-23-00, SH670-32075-4 TAG B14845.
